Medication related nausea and vomiting in palliative medicine.

@article{Maceira2012MedicationRN,
  title={Medication related nausea and vomiting in palliative medicine.},
  author={Erica Maceira and T. Lesar and H. Smith},
  journal={Annals of palliative medicine},
  year={2012},
  volume={1 2},
  pages={
          161-76
        }
}
  • Erica Maceira, T. Lesar, H. Smith
  • Published 2012
  • Medicine
  • Annals of palliative medicine
  • There are multiple potential states and/or symptoms that may occur in the palliative care population including: pain, nausea/vomiting, fatigue, anorexia, dyspnea, hiccups, cough, constipation, abdominal cramps/bloating, diarrhea, pruritis, depression/anxiety, dysphagia and sleep disturbances. Some of this may be the direct result of medications or drug-drug interactions from agents prescribed to treat the medical conditions that the patient has. Medication-related nausea and vomiting (MRNV) is… CONTINUE READING
    2 Citations

    References

    SHOWING 1-10 OF 40 REFERENCES
    Nausea and vomiting in HIV: a symptom review
    • 20
    Management of Opioid‐Induced Gastrointestinal Effects in Patients Receiving Palliative Care
    • 98
    Nausea, Vomiting, and Retching: Complex Problems in Palliative Care
    • 121
    Nausea and vomiting in adults--a diagnostic approach.
    • 19
    • PDF
    Chemotherapy induced nausea and vomiting.
    • 279
    Prevention and Treatment of Postoperative Nausea and Vomiting
    • 324
    Management of common opioid-induced adverse effects.
    • 235
    • PDF
    The prevalence of bowel problems reported in a palliative care population.
    • 33
    • Highly Influential
    Management of opioid side effects in cancer-related and chronic noncancer pain: a systematic review.
    • 377